Sep 19, 2002
Response from Dr. Boyle
No, I am unaware of that interaction. While there are some that hope that adding NAC may avoid problems with mitochondrial dysfunction and other medication related side effects, I am unaware of any data that indicates that the addition of NAC increases the effectiveness of the antiretroviral regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet An Early Sign Of HIV?
- Burning Urethra After Touching Dried Semen Worried I Have HIV
- Dry Mouth After Swallowing Precum What Are The Chances Of HIV
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Red Eyes After Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.